# SDR DALA14017281613

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 54,701 hours, 7,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DEFECT.  LT OVERWING SLIDE DEFECT RECTIFIED IAW AMDS 2565-8101.
